# SDR UPS07450281

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT STA 1000 BULKHEAD 1 SUPPORT ANGLE FOUND CRACKED AT LBL 100 WL 155, CRACK LENGTH 1/2".  FWD CARGO COMPT BS 1000 BULKHEAD AT LBL 100 WL 155 SUPPORT ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
